RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 1, Pages 128–136 (Mi tmf1217)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy

A. M. Kamchatnova, A. L. Krylovb, G. A. Elc

a Troitsk Institute for Innovation and Fusion Research
b Schmidt United Institute of Physics of the Earth, Russian Academy of Scienses
c Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation

Abstract: Modulational instability of the plane waves in one-dimensional ferromagnetic described by the Landau–Lifshitz equation is analysed on the basis of the Whitham method. It is shown that this instability leads to formation of the domain structure in the system.

DOI: https://doi.org/10.4213/tmf1217

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1345–1351

Bibliographic databases:

Received: 24.11.1995

Citation: A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, TMF, 109:1 (1996), 128–136; Theoret. and Math. Phys., 109:1 (1996), 1345–1351

Citation in format AMSBIB
\Bibitem{KamKryEl96}
\by A.~M.~Kamchatnov, A.~L.~Krylov, G.~A.~El
\paper On asymptotyic evolution of a~localized perturbation in the case of one dimensional Landau--Lifshitz equation with one-axis anisotropy
\jour TMF
\yr 1996
\vol 109
\issue 1
\pages 128--136
\mathnet{http://mi.mathnet.ru/tmf1217}
\crossref{https://doi.org/10.4213/tmf1217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1605469}
\zmath{https://zbmath.org/?q=an:0936.35174}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 1
\pages 1345--1351
\crossref{https://doi.org/10.1007/BF02069894}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XH02300012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1217
  • https://doi.org/10.4213/tmf1217
  • http://mi.mathnet.ru/eng/tmf/v109/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. El G.A. Khamis E.G. Tovbis A., “Dam break problem for the focusing nonlinear Schrödinger equation and the generation of rogue waves”, Nonlinearity, 29:9 (2016), 2798–2836  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:235
    Full text:88
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019